# SDR IPXA2017020213630

- Difficulty date: January 15, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stanchion
- Part number: AGA70947
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, VERTICAL STANCHION AT BS 6-79 ABOVE LONGERON 48L HAS HEAVY CORROSION.  REPAIRED THE STANCHION IAW EA 011-5310-01-A6583 REV. I/R AND EO MD11-5310-63122-A.
